# SDR DALA2021112207178

- Difficulty date: November 18, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 93,913 hours, 42,633 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLEMENTAL INFORMATION' SHIP 658 LEFT OVER WING ESCAPE BTL TEST 2 WONT TEST. CORRECTIVE ACTION: T/S PER B757 FIM 25-65-815-802. REMOVED AND REPLACED K10537 RELAY PER B757 AMM 25-65. PERFORMED FIM TASK 25-65-00-815 TEST 2 FOUND SQUIB BOTTLE FOR LEFT OVER WING SLIDE LOW. R&R BOTTLE REF AMDS CARD. (7977148)
